# SDR EIA2006027

- Difficulty date: February 20, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 115,866 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT RETURNED TO JFK WITH A HARD FAIL ON NR 1 CADC.  REMOVED AND REPALCED F/O'S PITOT TUBE PER MM 34-11-01.  PITOT STATIC CHECK GOOD PER 34-11-00.  REPLACED FLEX LINE TO TCAS INDICATOR.
